# SDR SWAA021914

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,729 hours, 52,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SVC DOOR FUSELAGE SKIN AND BEARSTRAP CRACKED AT BOTH UPPER AND LOWER DOOR HINGE CUTOUTS.  REPAIRED SKIN AND BEARSTRAP PER SRM AND SWA EA.
